# SDR ASAA2015111313804

- Difficulty date: November 13, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Part number: 147A3200
- Condition: Chafed
- Location: Bs 1017-1133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANELS 323BL, 323CL,AND 324AL LOWER SUPPORT ANGLE HAS CHAFING MARKS BETWEEN BS 1017 AND BS 1138, STR 2L AND 3L .  ACFT GROUNDED.  BLENDED AREA IAW SRM 51-10-02 &  EA NG-55EA-03820, REV NEW FOUND TO BE OUT OF LIMITS AT BS 1124, ORIG .063 REMAINING .046, REMOVED .017, TOOL T8225Y CAL DUE 12-03-2015. REMOVED PANEL 324QL IAW AMM 55-33-31.  REPAIRED IAW EA NG-55EA-03820, REV NEW INSTALLED PANEL 324QL IAW AMM 55-33-31 REMOVED DOT .
